# SDR COMA9660032

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10010
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON EICAS WHEN FLAPS SELECTED FROM 20 DEGREES TO 0 DEGREES AFTER TAKEOFF.  MAINTENANCE FOUND THE RT OUTBD FLAP ACTUATOR TO BE FAILED INTERNALLY, WHICH IN TURN CAUSED SUBSTANTIAL DAMAGE TO THE FLAP, FLAP DRIVE CABLES AND POWER DRIVE UNIT.  REPLACED ACTUATOR, FLAPS, DRIVE CABLES AND PDU.
